Are High Blood Pressure, Vision Changes and Drooping Face, Fixable After Botox?
Doctor Answers (6)
Unusal symptoms after botox
These are all signs that are suspicious for a stroke and you should be scheduling a consultation with your internist.
Signs of STROKE should NOT be mistaken for Botox
Regarding" Are High Blood Pressure, Vision Changes and Drooping Face, Fixable After Botox?"
You are describing an evolving stroke. I would take an Aspirin and go to the nearest full service ER. These signs are NOT ordinarily associated with Botox.
Dr. Peter Aldea
Botox and symptoms
These symptoms that you describe sound like you should be seen by a medical doctor immediately. Good luck.
You might also like...
Multiple complaints after BOTOX
I would agree that this does not sound like it is related to BOTOX and would also recommend that you seek medical attention.
Botox Side Effects
These symptoms do not sound like they are from your Botox treatment. They sound more like those seen due to a stroke. I would advise getting immediate medical attention.
High blood pressure is not a side effect of botox - Get medical attention immediately
Botox relaxes muscles. If it would have any effect at all, which is hard to envision, on blood pressure it would be to reduce it.
The symptom complex you are describing is serious and in need of immediate medical attention. These could be the symptoms of a stroke, which has a very limited amount of time to be reversed if at all possible. Please go to your nearest emergency room immediately to be evaluated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.